# SDR GTIA201401241134

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 12,010 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCONNECT STRUT RUBBING ON OTBD FLAP SKIN BOTTOM FLANGE.  REPAIRED ON NR 7314N00089 IAW EO 5753-1402.
